# SDR A6WA201140004

- Difficulty date: January 6, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR L/E IS CHAFED AT 2 LOCATION.  BLENDED OUT CHAFED AREAS IAW REO 601R-52-82-033 AND SRM 51-12-00.
